Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Poisson brackets and commutator brackets. I


Author: Reese T. Prosser
Journal: Proc. Amer. Math. Soc. 62 (1977), 305-309
MSC: Primary 81.58
MathSciNet review: 0443739
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A previous result, that for certain problems in Hamiltonian mechanics the commutator bracket is determined by the Poisson bracket, is here extended to include certain problems in Hamiltonian field theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 81.58

Retrieve articles in all journals with MSC: 81.58


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0443739-1
PII: S 0002-9939(1977)0443739-1
Article copyright: © Copyright 1977 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia